# SDR DALA2022122788407

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK LOCATED RIB 6 AFT ON LH WING   COMPLIED WITH PRI 603703-14, VALIDATED ER/A #603703-14 MATCHES PRI 603703-14. EXISTING REPAIR INSTALLED PER EM 5720-01066-03A AND AIRBUS REPAIR DRAWING R57257026. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING R57257026 ACCORDING TO FAA AD 2006-22-14, PARA. (K) GUIDELINES. EM 5720-01066-06A. (2552300)
